A class of absolute retracts in spaces of integrable functions

Alberto Bressan, Arrigo Cellina, Andrzej Fryszkowski

Research output: Contribution to journalArticlepeer-review

51 Scopus citations

Abstract

We consider a class of subsets of L1, that are shown to be absolute retracts, that contains at once decomposable sets and sets of solutions to Lipschitzean differential inclusions. In this way we generalize and unify a number of different previous results.

Original languageEnglish (US)
Pages (from-to)413-418
Number of pages6
JournalProceedings of the American Mathematical Society
Volume112
Issue number2
DOIs
StatePublished - Jun 1991

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A class of absolute retracts in spaces of integrable functions'. Together they form a unique fingerprint.

Cite this